# SDR COEA2016032222805

- Difficulty date: March 22, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: S5751053402701
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  RT WING LOWER TE DROP DOWN PANEL 632AB HAS LEVEL 2 CORROSION ON OTBD HINGE.  REPLACED HINGE WITH OEM PART.
